# SDR CA980325035

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Part number: M2620B
- Condition: Worn
- Location: Blower
- Component: Dynamicair, 50380116
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H, I

## Discrepancy

(CAN) ON DEPARTURE, SMOKE REPORTED COMING FROM THE EYELET.  PILOT GANGBARED THE ELECTRICAL SYSTEM, CABIN DEPRESSURIZED AND AIRCRAFT RETURNED TO DEPARTURE BASE.  VENT BLOWER REPLACED.
